| Model Number |
H74939359110 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed that the body was detached at 146.2 cm from proximal to distal.The remainder of the device was not returned for analysis.The shroud of the occ cable was connected to the bench top testing equipment and the coefficient values were confirmed to be programmed.
Event or Problem Description
Reportable based on device analysis completed on 4feb2026.It was reported that a kink occurred.When the comet ii wire was removed from the hoop, it was kinked.A new wire was used and the case was completed successfully.There were no patient complications.However, device analysis revealed the wire was detached.